# SDR TRAX200800891

- Difficulty date: July 7, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,228 hours, 22,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR NOT CLOSING PROPERLY. GREEN ALIGNMENT MARKS WILL NOT ALIGN WITHOUT MOVING HANDLE WITH GREAT FORCE  LUBE DOOR HANDLE IAW AMM 52-00 AC OK FOR SERVICE.
